Per citar aquest document: http://ddd.uab.cat/record/36289
Rings with zero intersection property on annihilators : zip rings.
Faith, Carl

Data: 1989
Resum: Zelmanowitz [12] introduced the concept of ring, which we call right zip rings, with the defining properties below, whidt are equivalent : (ZIP 1) If the right annihilator X ┴ of a subset X of R is zero,then X,┴ = 0 for a finite subset X, C X. (ZIP 2) If L is a left ideal and if L┴ = 0, then L,┴ = 0 for a finitely generated left ideal L, C L. In [12], Zelmanowitz noted that any ring R satisfying the d. c. c. on annihilator right ideals (= dcc ┴) is a right zip ring, and hence, so is any subring of R. He also showed by example that there exist zip rings which do not have dcc ┴. In §1 of this paper, we characterize a right zip by the property that every injective right module E is divisible by every left ideal L such that L┴ = 0 . Thus, E = EL. (It suffices for this to hold for the injective hull of R. ). In §2 we show that a left and right self-injective ring R is zip iff R is pseudo-Frobenius (= PF) . We then apply this result to show that a serniprime commutative ring R is zip iff R is Goldie. In §3 we continue the study of commutative zip rings.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 2 (1989) p. 329-338, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33289_09


10 p, 248.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-29, darrera modificació el 2016-06-11



   Favorit i Compartir